# SDR REXA2013060300948

- Difficulty date: June 3, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 14,299 hours, 9,258 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 280 FLOORBEAM CORRODED AT INBD FLOORBOARD NUTPLATE HOLE.   R & R LT FS 280 FLOORBEAM IAW EO R53381 & R53117 & R53127.
